# SDR 96ZZZX5689

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Cable Assy
- Part number: 3038221
- Condition: Worn
- Location: Rt Eng Igniter
- Part time: 865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER CABLE ASSY WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 2 EACH UNITS, CORRECTED PROBLEM.
